Volume 22, issue 3 (2022)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 22
Issue 3, 991–1495
Issue 2, 473–990
Issue 1, 1–472

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the rank of $\pi_1(\mathrm{Ham})$

Andrés Pedroza

Algebraic & Geometric Topology 22 (2022) 1325–1336
Abstract

We show that for any positive integer k there exists a closed symplectic 4–manifold such that the rank of the fundamental group of the group of Hamiltonian diffeomorphisms is at least k.

Keywords
Hamiltonian group of diffeomorphisms, Weinstein functional
Mathematical Subject Classification
Primary: 53D35, 57S05
References
Publication
Received: 26 August 2020
Revised: 22 March 2021
Accepted: 18 April 2021
Published: 25 August 2022
Authors
Andrés Pedroza
Facultad de Ciencias
Universidad de Colima
Colima
Mexico